Header

UZH-Logo

Maintenance Infos

Relative formality theorem and quantisation of coisotropic submanifolds


Cattaneo, A S; Felder, G (2007). Relative formality theorem and quantisation of coisotropic submanifolds. Advances in Mathematics, 208(2):521-548.

Abstract

We prove a relative version of Kontsevich's formality theorem. This theorem involves a manifold M and a submanifold C and reduces to Kontsevich's theorem if C=M. It states that the DGLA of multivector fields on an infinitesimal neighbourhood of C is L∞-quasiisomorphic to the DGLA of multidifferential operators acting on sections of the exterior algebra of the conormal bundle. Applications to the deformation quantisation of coisotropic submanifolds are given. The proof uses a duality transformation to reduce the theorem to a version of Kontsevich's theorem for supermanifolds, which we also discuss. In physical language, the result states that there is a duality between the Poisson sigma model on a manifold with a D-brane and the Poisson sigma model on a supermanifold without branes (or, more properly, with a brane which extends over the whole supermanifold).

Abstract

We prove a relative version of Kontsevich's formality theorem. This theorem involves a manifold M and a submanifold C and reduces to Kontsevich's theorem if C=M. It states that the DGLA of multivector fields on an infinitesimal neighbourhood of C is L∞-quasiisomorphic to the DGLA of multidifferential operators acting on sections of the exterior algebra of the conormal bundle. Applications to the deformation quantisation of coisotropic submanifolds are given. The proof uses a duality transformation to reduce the theorem to a version of Kontsevich's theorem for supermanifolds, which we also discuss. In physical language, the result states that there is a duality between the Poisson sigma model on a manifold with a D-brane and the Poisson sigma model on a supermanifold without branes (or, more properly, with a brane which extends over the whole supermanifold).

Statistics

Citations

Dimensions.ai Metrics
95 citations in Web of Science®
94 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

140 downloads since deposited on 07 Dec 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:2007
Deposited On:07 Dec 2009 14:25
Last Modified:03 May 2024 01:37
Publisher:Elsevier
ISSN:0001-8708
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1016/j.aim.2006.03.010
Related URLs:http://arxiv.org/abs/math/0501540
  • Content: Accepted Version
  • Description: Accepted manuscript, Version 3
  • Content: Accepted Version
  • Description: Accepted manuscript, Version 2
  • Content: Accepted Version
  • Description: Accepted manuscript, Version 1